SIGN UP

Post Morning After Pill

Avatar Image
queenofmean | 13:21 Tue 09th Apr 2019 | Body & Soul
26 Answers
I was given permission to go ahead and have the medication for my foot (Terbinafine) but I’d had unprotected sex over the weekend and it was ovulation time. So consequently I had to have the Morning After Pill (x2)

Today I’m really crampy and feeling nauseous. I can’t rememeber reading if this is normal or not and why did I need to have 2 to be taken immediately? I’ve only ever needed one in the past?

Answers

21 to 26 of 26rss feed

First Previous 1 2

Best Answer

No best answer has yet been selected by queenofmean. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Question Author
Me too...they seem to be subsiding.

I’ve got 3-4 maybe more months on these tablets and blood tests required monthly apparently.

Question Author
Turns out I have a UTI - oh goodie more pills to pop!
You're not having much luck lately Queenie, hope it all subsides soon x
Question Author
I’m really not...here’s hoping this is the last Calico. I’m going to have a quick bath and kindle time and bed...plenty rest and lots of water xx
Levonelle in my experience is two at once honey!

Get well soon xxxx
The morning after pill is a normal contraceptive pill times 100

It can cause nausea, yes absolutely.

Pretty sure the Ms has the leaflet that came with hers if you wish me to type it up onto here this evening.

21 to 26 of 26rss feed

First Previous 1 2

Do you know the answer?

Post Morning After Pill

Answer Question >>